Translator Disclaimer
1 December 2020 Minimum positive entropy of complex Enriques surface automorphisms
Keiji Oguiso, Xun Yu
Duke Math. J. 169(18): 3565-3606 (1 December 2020). DOI: 10.1215/00127094-2020-0033

Abstract

We determine the minimum positive entropy of complex Enriques surface automorphisms. This together with McMullen’s work completes the determination of the minimum positive entropy of complex surface automorphisms in each class of the Enriques–Kodaira classification of complex surfaces.

Citation

Download Citation

Keiji Oguiso. Xun Yu. "Minimum positive entropy of complex Enriques surface automorphisms." Duke Math. J. 169 (18) 3565 - 3606, 1 December 2020. https://doi.org/10.1215/00127094-2020-0033

Information

Received: 24 January 2019; Revised: 25 March 2020; Published: 1 December 2020
First available in Project Euclid: 1 December 2020

MathSciNet: MR4181033
Digital Object Identifier: 10.1215/00127094-2020-0033

Subjects:
Primary: 14J28
Secondary: 11R06, 14J50, 37B40

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 18 • 1 December 2020
Back to Top